Side Effects Of Excessive Consumption Of Antipsychotic Drugs?

… I took 2 seeds of excimer … And now and that too 2 days ago … Now I feel: my body suddenly bursts out, and from my neck, left hand and foot … Feeling stiff, like swelling. neck … What I’m asking .. Is it really all the side effects of the drug … Thank you

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
Drug abuse, is one form of irregularities that violates the law and can cause bodily disorders and health problems because the drugs are used outside the provisions and indications that have been set. Abuse of drugs, often become an unknown lifestyle and do not want to know the provisions, indications and side effects that may occur in a person who uses. Side effects of drugs that are beneficial to the user are only seen and felt, but do not see long-term risks that may cause permanent damage and health problems on him, especially if this user is still young. Therefore, safeguarding yourself from the negative environment and not supporting a healthy lifestyle will help prevent yourself from being caught in the trap of drug abuse and irrational dependence.
In connection with your question, various types of drugs that should be used for medical treatment, it turns out to be used for irrational and misused purposes can be taken an example like Excimer. This drug is an antipsychotic drug or drug that is indicated for patients with mental disorders. By administering this drug according to the indications, patients with mental health disorders are expected to be able to control and reduce complaints felt by patients.
However, if this drug is used incorrectly, side effects that may arise may include drowsiness, nausea, decreased libido, palpitations, visual disturbances, emotional disturbances, seizures and paralysis. So that the use of drugs without a doctor's prescription and without appropriate indications will be a dangerous risk for patients or individuals who consume them. Thus, what you are feeling right now might be a side effect of the abuse of the drug you are taking. So that complaints on your body, muscles, and also your psychic are not in the right condition.
Visit your doctor, and visit a rehabilitation institution using illegal drugs to help you control this complaint and help you get out of the risk of drug dependence.
Thus the info we can convey.

: by

Related Question

The Testpack Results Are Positive Because Of Excessive Vit C?

The Testpack Results Are Positive Because Of Excessive Vit C?

(1 year ago)

Hello … I’m Stephanie, 24 years old. I was late for my period just about 3 days, I tried a testpack and two faint but clear lines appeared. But lately I am routinely co...

(11 months ago)

...

I Almost Feel Depressed?

I Almost Feel Depressed?

(1 year ago)

Hello, I’m a 23-year-old woman. I was very confused about what I had to do to make my mother respect me a little, so often my own mother let out words that made my heart brea...

Leave a Reply

Your email address will not be published. Required fields are marked *